Can You Overdose On Midol
please! Can you overdose with a medal?
Oding in the module is similar to Oding in Tylenol
You have less caffeine
When I look at my module container, I hear the sound of 810 ODs out of 4
You may need to go to the emergency room because acetaminophen can seriously affect your liver.
They may need you to express or drink charcoal.
See a doctor as soon as possible as it is very dangerous for your health.
I accidentally took Tylenol trying to cure my pain and had to go to ER because I vomited after taking 10 Tylenol tablets in 3 hours.
Can you use the module more?
You can take too much on anything, Medul is just a pain reliever that contains the above mentioned ingredients. The dose is no more than 8 a day, as is often the case. This is because more than that will damage your heart in the long run.
Take more than 8 times, but eat well now to fight drugs. You need more than 10, stop taking it today, or you are at risk of liver damage.
Try a thermal pad and lift your leg to relieve the pain.